# SDR SWAA2022020210661

- Difficulty date: September 28, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 41,297 hours, 24,071 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT DOOR SURROUND AFT SHIELD STA 492 - 500A RBL 23 HAS CORROSION ON UPPER AND LOWER SURFACES / REMOVED CORROSION. EVALUATED DAMAGE AS OUT OF LIMITS. REMOVED SHIELD IAW SRM 51-40-02; SRM 51-40-05; AND DWG 143A0080 REV-
